Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Classifying spaces of algebras over a prop

Sinan Yalin

Algebraic & Geometric Topology 14 (2014) 2561–2593
Bibliography
1 J M Boardman, R M Vogt, Homotopy-everything $H\!$–spaces, Bull. Amer. Math. Soc. 74 (1968) 1117 MR0236922
2 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics 347, Springer (1973) MR0420609
3 W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427 MR584566
4 W G Dwyer, J Spaliński, Homotopy theories and model categories, from: "Handbook of algebraic topology", North-Holland (1995) 73 MR1361887
5 B Enriquez, P Etingof, On the invertibility of quantization functors, J. Algebra 289 (2005) 321 MR2142375
6 B Fresse, Modules over operads and functors, Lecture Notes in Mathematics 1967, Springer (2009) MR2494775
7 B Fresse, Props in model categories and homotopy invariance of structures, Georgian Math. J. 17 (2010) 79 MR2640648
8 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, Amer. Math. Soc. (2003) MR1944041
9 M Hovey, Model categories, Mathematical Surveys and Monographs 63, Amer. Math. Soc. (1999) MR1650134
10 M W Johnson, D Yau, On homotopy invariance for algebras over colored PROPs, J. Homotopy Relat. Struct. 4 (2009) 275 MR2559644
11 S Mac Lane, Categorical algebra, Bull. Amer. Math. Soc. 71 (1965) 40 MR0171826
12 M Markl, Homotopy algebras are homotopy algebras, Forum Math. 16 (2004) 129 MR2034546
13 J P May, Simplicial objects in algebraic topology, Van Nostrand Mathematical Studies 11, D Van Nostrand (1967) MR0222892
14 J P May, The geometry of iterated loop spaces, Lectures Notes in Mathematics 271, Springer (1972) MR0420610
15 C W Rezk, Spaces of algebra structures and cohomology of operads, PhD thesis, Massachusetts Institute of Technology (1996) MR2716655